A fixed point theorem in G-metric spaces via alpha-series

Calogero Vetro, Ramesh Kumar Vats, Vizender Sihag

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

In the context of G-metric spaces we prove a common fixed point theorem for a sequence of self mappings using a new concept of alpha-series.
Original languageEnglish
Pages (from-to)429-434
Number of pages6
JournalQuaestiones Mathematicae
Volume37
Publication statusPublished - 2014

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'A fixed point theorem in G-metric spaces via alpha-series'. Together they form a unique fingerprint.

Cite this